MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY ANGLED OVERDENTURE ABUTMENT; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY ANGLED OVERDENTURE ABUTMENT; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Model Number 8035-64-30S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As per complaint (b)(4); during a clinical procedure (after loading) loss of integration of the implant was discovered and the implant was removed.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
LEGACY ANGLED OVERDENTURE ABUTMENT
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8944997
Report Number3001617766-2019-01008
Device Sequence Number11586967
Product Code NHA
UDI-Device Identifier10841307110767
UDI-Public10841307110767
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2020
Device Model Number8035-64-30S
Device Catalogue Number8035-64-30S
Device Lot Number67295
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR